Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 18, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jan 4, 2023, 8:13 AM EST for Wilkes County, Georgia. It was in force for 11 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 4, 2023, 8:13 AM EST (13:13 UTC)
- Expired
- Jan 4, 2023, 8:24 AM EST
- In force
- 11 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Wilkes County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 4, 3:59 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 1.2 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 463 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 555 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.9
The text
As transmitted.
322
WUUS52 KFFC 041313
SVRFFC
GAC317-041345-
/O.NEW.KFFC.SV.W.0018.230104T1313Z-230104T1345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
813 AM EST Wed Jan 4 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Wilkes County in east central Georgia...
* Until 845 AM EST.
* At 812 AM EST, a severe thunderstorm was located over Tignall, or 8
miles north of Washington, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Washington, Tignall, Jacksons Crossroads, Mallorysville, Newtown,
Fishing Creek Public Hunting Area, Delhi, Norman, Danburg, Celeste,
Metasville and Floral Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until noon EST for east central
Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3367 8282 3388 8291 3390 8289 3398 8274
3398 8269 3399 8266 3398 8265 3386 8261
3387 8258 3387 8257 3384 8258 3383 8260
3371 8253
TIME...MOT...LOC 1312Z 242DEG 28KT 3385 8277
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
822
WWUS52 KFFC 041324
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
824 AM EST Wed Jan 4 2023
GAC317-041334-
/O.CAN.KFFC.SV.W.0018.000000T0000Z-230104T1345Z/
Wilkes GA-
824 AM EST Wed Jan 4 2023
...THE SEVERE THUNDERSTORM WARNING FOR WILKES COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However heavy rain is still possible with this
thunderstorm.
A Tornado Watch remains in effect until noon EST for east central
Georgia.
LAT...LON 3367 8282 3388 8291 3390 8289 3398 8274
3398 8269 3399 8266 3398 8265 3386 8261
3387 8258 3387 8257 3384 8258 3383 8260
3371 8253
TIME...MOT...LOC 1322Z 242DEG 28KT 3390 8267
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 4, 6:40 AM EST, 1 hour 33 minutes earlier.
Area forecast discussion, Jan 4, 6:40 AM EST, 1 hour 33 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 640 AM EST Wed Jan 4 2023 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Thursday) Issued at 408 AM EST Wed Jan 4 2023 A tornado watch has been issued to start off the morning for a line south of the I-20 corridor. The south and central regions of the CWA are still seeing temperatures in the upper 60s and low 70s at the time of this AFD. Any additional heating before the front arrives will continue to prime the environment for another round of strong to severe storms south I-20. The primary threats in this morning's watch area will be damaging winds and the possibility of isolated tornadoes. Moderate SBCAPE values of 1500 J/KG and effective bulk shear exceeding 60kts. Any storm that forms in this sector will also be working with SRH values near 400 m2/s2 so rotation and mesocyclones can be expected even with non tornado producing storms. We've already seen embedded supercells in the line as it approaches, and conditions are favorable for the formation of discrete supercells out ahead of the line. The situation continue to evolve and remain complex, please continue to monitor the forecast for the most up to date information concerning on going watches and warnings. A flood watch will remain in effect until Wednesday night, and additional rainfall of up to two inches are possible with isolated higher totals in areas of training storms. While no additional counties have been added during this mornings forecast period, heavy rain continues to fall just north of the metro ATL area and training storms just north of I-20 will need to be watched closely for flash flooding as more rain continues to fall. The front should clear the area after 7PM today and and cooler temperatures and clear weather will eventually push in for Thursday. Temps in the mid to upper 60s will be likely for tomorrow as winds turn more westerly, but we still remain around 10 degrees above average; a trend that will likely continue through the long term. Vaughn && .LONG TERM... (Thursday night through Tuesday) Issued at 408 AM EST Wed Jan 4 2023 A comparatively cooler and drier airmass will be in place across north and central Georgia as the extended period begins on Friday. An upper level ridge and associated surface high will move over the Southeast on Friday, which will keep weather conditions benign and skies mostly clear across the region on Friday and Saturday. Low temperatures are forecast to drop into the 30s across the forecast area as the morning begins. Afternoon highs will still be 3-6 degrees above climatological normals, but no longer pushing record values, rising into the mid 50s in north Georgia and upper 50s to low 60s in central Georgia. After starting the morning in the mid 30s across the area on Saturday, temperatures will climb under the influence of the ridge, reaching into the low to mid 60s across the area in the afternoon. A weak frontal system will drop into north Georgia on Saturday night into Sunday. However, low-level moisture and instability continue to appear limited across the area, so a slight chance of showers with no thunderstorms has been maintained across north Georgia for Saturday night into Sunday. The frontal boundary is anticipated to sag into north Georgia before stalling and washing out early Monday. Model guidance continues to diverge on the upper level flow pattern during the early portions of next week. The potential remains for additional waves to traverse the remnant boundary, so slight to low- end chance PoPs have been maintained on Monday and Tuesday. The potential for a wintry mix in the higher elevations of northeast Georgia will need to be monitored at the tail-end of the period, as there is a slight chance that precip overrunning the frontal zone may overlap with border-line freezing temperatures in this area Monday night into Tuesday morning. King && .AVIATION... (12Z TAFS) Issued at 639 AM EST Wed Jan 4 2023 The strongest TSRA has cleared ATL and continues to move East. TSRA is still possible with gusty winds until 16Z today. Some lingering RA will begin to dissipate after 18Z as WX clears the area. Some gusts in remaining TSRA could be up to 20kts with IFR cigs in convection and MVFR outside. CIGS should become VFR after 18Z. //ATL Confidence...Avi Update... Medium on WX timing end. Medium to high on all other elements. Vaughn && .PRELIMINARY POINT TEMPS/POPS... Athens 44 65 38 55 / 0 0 0 0 Atlanta 48 63 37 54 / 0 0 0 0 Blairsville 39 57 32 49 / 0 0 0 0 Cartersville 42 61 34 54 / 0 0 0 0 Columbus 47 67 38 60 / 0 0 0 0 Gainesville 45 60 37 53 / 0 0 0 0 Macon 44 70 39 61 / 0 0 0 0 Rome 42 61 34 55 / 0 0 0 0 Peachtree City 43 64 36 56 / 0 0 0 0 Vidalia 54 74 42 61 / 20 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for GAZ008-009-013>016-021>025- 027-031>038-041>050-052>060-066>072-078>082-089>092-094-102-103. && SHORT TERM...Vaughn LONG TERM....King AVIATION...Vaughn
Hazardous weather outlook, Jan 4, 4:46 AM EST, 3 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 446 AM EST Wed Jan 4 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-051000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 446 AM EST Wed Jan 4 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Showers and thunderstorms will continue across north and central Georgia this morning morning and afternoon ahead of an advancing cold front. Several storms could become severe capable of producing damaging wind gusts, brief tornadoes, and frequent lightning. A Tornado Watch is in effect for areas to the south of the I-20 corridor until 12 PM EST. Locally heavy rainfall this morning and afternoon could lead to flash flooding and river flooding concerns. A Flood Watch remains in effect for portions of north and central Georgia until 7 PM EST. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Jan 4, 7:24 AM EST, 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
724 AM EST Wed Jan 4 2023
GAZ080-081-092-093-103-104-041300-
Macon GA-Schley GA-Taylor GA-Sumter GA-Crawford GA-Webster GA-
724 AM EST Wed Jan 4 2023
...Strong thunderstorms will impact portions of western Macon,
Webster, Crawford, Schley, western Sumter and central Taylor Counties
through 800 AM EST...
At 724 AM EST, a line of strong thunderstorms was along a line
extending from near Roberta to near Troutman, and moving east at 40
mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Americus, Butler, Ellaville, Roberta, Preston, Reynolds, Plains,
Ideal, Weston, Murrays Crossroads, Whitewater State Park, Nakomis,
Rupert, La Crosse, Leveretts, Friendship, Bumphead, Horns, Walls
Crossing and Kimbrough.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until noon EST for central and west
central Georgia.
&&
LAT...LON 3197 8444 3192 8446 3192 8466 3201 8465
3216 8454 3213 8453 3214 8443 3223 8443
3223 8441 3229 8441 3230 8439 3235 8439
3278 8406 3279 8385 3272 8380 3262 8387
3253 8400 3251 8402 3251 8395 3191 8437
TIME...MOT...LOC 1224Z 250DEG 33KT 3275 8404 3195 8465
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jan 4, 7:27 AM EST, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
727 AM EST Wed Jan 4 2023
GAZ027-036>038-041330-
Madison GA-Oglethorpe GA-Clarke GA-Oconee GA-
727 AM EST Wed Jan 4 2023
...Strong thunderstorms with very heavy rain will impact portions of
southeastern Oconee, eastern Clarke, Oglethorpe and southeastern
Madison Counties through 830 AM EST...
At 726 AM EST, a line of strong thunderstorms with extremely heavy
rain was along a line extending from Carlton to Barnett Shoals, and
moving northeast at 55 mph.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause minor flooding especially
in poor drainage areas. Be prepared to take action if a
Flood Warning is issued.
Locations impacted include...
Lexington, Comer, Winterville, Crawford, Colbert, Arnoldsville,
Carlton, Hull, Whitehall, Athens-Clarke County, Diamond Hill,
Smithonia, Hutchings, Barnett Shoals, Paoli, Dunlap, Watson Mill
Bridge State Park, Vesta and Point Peter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until noon EST for east central
Georgia.
&&
LAT...LON 3393 8285 3392 8287 3390 8289 3372 8342
3404 8334 3417 8311 3415 8306 3412 8305
3411 8303 3410 8304 3408 8300 3405 8299
3403 8293 3401 8294 3401 8291 3398 8286
3399 8283
TIME...MOT...LOC 1226Z 244DEG 46KT 3403 8301 3383 8334
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, Jan 4, 7:47 AM EST, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
747 AM EST Wed Jan 4 2023
GAZ061-072-073-083-084-095-041315-
Wilkinson GA-Hancock GA-Baldwin GA-Houston GA-Jones GA-Twiggs GA-
747 AM EST Wed Jan 4 2023
...Strong thunderstorms will impact portions of Baldwin, northwestern
Wilkinson, Twiggs, south central Hancock, northeastern Houston and
southeastern Jones Counties through 815 AM EST...
At 747 AM EST, a line of strong thunderstorms was along a line
extending from Pancras to Warner Robins, and moving northeast at 50
mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Milledgeville, Jeffersonville, Warner Robins, Gordon, Ivey, McIntyre,
Robins AFB, Midway-Hardwick, Marion, Beulah, Robins Air Force Base,
Allenwood, Mountain Springs, District Path, Hardwick, Coopers,
Underwood, Bullard, Linton and Fitzpatrick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until noon EST for central and east
central Georgia.
&&
LAT...LON 3309 8299 3308 8305 3302 8307 3300 8305
3257 8339 3256 8368 3267 8360 3267 8361
3277 8354 3281 8349 3283 8350 3305 8336
3327 8295 3318 8291
TIME...MOT...LOC 1247Z 235DEG 42KT 3301 8329 3259 8365
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Jan 4, 7:58 AM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG 2 E SALEM 32.75N 84.16W
01/04/2023 CRAWFORD GA BROADCAST MEDIA
REPORT OF TREES DOWN NEAR US 80 AND PLEASANT
HILL CHURCH RD EAST OF SALEM, GA.
&&Special weather statement, Jan 4, 8:00 AM EST, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
800 AM EST Wed Jan 4 2023
GAZ083-095-096-104>107-041330-
Crisp GA-Dooly GA-Sumter GA-Houston GA-Bleckley GA-Twiggs GA-
Pulaski GA-
800 AM EST Wed Jan 4 2023
...Strong thunderstorms will impact portions of western Pulaski,
southern Twiggs, Dooly, western Bleckley, Houston, eastern Sumter and
western Crisp Counties through 830 AM EST...
At 759 AM EST, a line of strong thunderstorms was along a line
extending from near Houston Lake to near Smithville, and moving east
at 50 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Perry, Cordele, Hawkinsville, Vienna, Warner Robins, Unadilla,
Byromville, Pinehurst, Leslie, Lilly, De Soto, Dooling, Desoto, Cobb,
Sumter, Lamar, Hayneville, Houston Lake, Mock Springs and Drayton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Tornado Watch remains in effect until noon EST for central and west
central Georgia.
&&
LAT...LON 3185 8394 3191 8392 3192 8428 3218 8406
3217 8403 3225 8396 3229 8390 3229 8385
3244 8385 3246 8383 3244 8383 3245 8380
3251 8379 3251 8375 3253 8375 3252 8372
3256 8372 3257 8323 3182 8384
TIME...MOT...LOC 1259Z 262DEG 45KT 3253 8368 3191 8422
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Jan 4, 8:11 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 AM EST WED JAN 4 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 AM TSTM WND GST 1 S CHAMBLEE 33.88N 84.30W
01/04/2023 M75 MPH DEKALB GA ASOS
ASOS STATION KPDK PEACHTREE DEKALB; REPORTS
OF PLANES THAT WERE TIED DOWN PUSHED
SIDEWAYS BY THE STRONG WINDS.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 7:12 PM EST | Special Weather Statement | FFC | Baldwin, Jones | 33 min |
| Jan 3, 7:28 PM EST | Special Weather Statement | FFC | Marion | 32 min |
| Jan 3, 7:31 PM EST | Special Weather Statement | FFC | Peach | 44 min |
| Jan 3, 7:33 PM EST | Special Weather Statement | FFC | Clarke | 27 min |
| Jan 3, 7:51 PM EST | Special Weather Statement | FFC | Dooly | 24 min |
| Jan 3, 8:46 PM EST | Special Weather Statement | FFC | Bleckley, Pulaski | 29 min |
| Jan 3, 9:16 PM EST | Special Weather Statement | FFC | Taylor | 29 min |
| Jan 3, 9:40 PM EST | Special Weather Statement | FFC | Muscogee | 35 min |
| Jan 3, 10:52 PM EST | Special Weather Statement | FFC | Taylor | 23 min |
| Jan 3, 11:17 PM EST | Special Weather Statement | FFC | Bibb, Crawford, Taylor | 28 min |
| Jan 3, 11:34 PM EST | Special Weather Statement | FFC | Carroll | 26 min |
| Jan 3, 11:44 PM EST | Special Weather Statement | FFC | Bibb, Crawford | 31 min |
| Jan 4, 12:07 AM EST | Special Weather Statement | FFC | Fayette | 8 min |
| Jan 4, 12:24 AM EST | Special Weather Statement | FFC | Clayton, Fayette | 36 min |
| Jan 4, 12:59 AM EST | Special Weather Statement | FFC | Floyd | 31 min |
| Jan 4, 1:42 AM EST | Special Weather Statement | FFC | Gordon | 33 min |
| Jan 4, 3:24 AM EST | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Polk | 96 min |
| Jan 4, 3:49 AM EST | Special Weather Statement | FFC | Cherokee, Pickens | 26 min |
| Jan 4, 4:05 AM EST | Special Weather Statement | FFC | Cherokee, Haralson, Paulding | 115 min |
| Jan 4, 4:25 AM EST | Special Weather Statement | FFC | Lumpkin | 35 min |
| Jan 4, 4:32 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard, Troup | 43 min |
| Jan 4, 4:51 AM EST | Special Weather Statement | FFC | White | 9 min |
| Jan 4, 4:54 AM EST | Special Weather Statement | FFC | Fulton | 36 min |
| Jan 4, 5:14 AM EST | Special Weather Statement | FFC | Gwinnett | 31 min |
| Jan 4, 5:17 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Meriwether | 28 min |
| Jan 4, 5:19 AM EST | Special Weather Statement | FFC | Douglas | 26 min |
| Jan 4, 5:27 AM EST | Special Weather Statement | FFC | Cobb, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 63 min |
| Jan 4, 5:32 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 49 hr |
| Jan 4, 5:33 AM EST | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 42 min |
| Jan 4, 5:37 AM EST | River Flood Warning | FFC | DeKalb | 21 days |
| Jan 4, 5:37 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 4 more | 23 min |
| Jan 4, 5:55 AM EST | Flash Flood Warning | FFC | Cherokee, Clayton, Cobb, DeKalb, Douglas, Forsyth and 5 more | 6 hr |
| Jan 4, 5:57 AM EST | Special Weather Statement | FFC | DeKalb, Henry, Newton, Rockdale, Spalding | 33 min |
| Jan 4, 6:05 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gilmer, Gordon, Paulding and 2 more | 55 min |
| Jan 4, 6:12 AM EST | Special Weather Statement | FFC | Talbot, Upson | 33 min |
| Jan 4, 6:24 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Jan 4, 6:27 AM EST | Special Weather Statement | FFC | Barrow, Jackson, Madison | 93 min |
| Jan 4, 6:29 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| Jan 4, 6:32 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart | 28 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Upson | 27 min |
| Jan 4, 6:48 AM EST | Special Weather Statement | FFC | Morgan | 27 min |
| Jan 4, 6:55 AM EST | River Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 4, 6:55 AM EST | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Jan 4, 7:05 AM EST | Special Weather Statement | FFC | Crawford, Marion, Schley, Taylor, Webster | 25 min |
| Jan 4, 7:06 AM EST | Special Weather Statement | FFC | Bartow, Cherokee, Floyd, Gordon, Haralson, Paulding and 2 more | 54 min |
| Jan 4, 7:09 AM EST | River Flood Warning | FFC | Forsyth | 21 hr |
| Jan 4, 7:11 AM EST | River Flood Warning | FFC | Gilmer | 2 hr |
| Jan 4, 7:16 AM EST | River Flood Warning | FFC | Polk | 21 days |
| Jan 4, 7:16 AM EST | Special Weather Statement | FFC | Greene | 29 min |
| Jan 4, 7:19 AM EST | Special Weather Statement | FFC | Jones, Monroe | 26 min |
| Jan 4, 7:24 AM EST | Special Weather Statement | FFC | Crawford, Schley, Webster | 36 min |
| Jan 4, 7:25 AM EST | River Flood Warning | FFC | Gwinnett | 9 hr |
| Jan 4, 7:27 AM EST | Special Weather Statement | FFC | Oglethorpe | 63 min |
| Jan 4, 7:38 AM EST | Areal Flood Warning | FFC | Bartow, Carroll, Floyd, Gordon, Haralson, Paulding and 1 more | 5 hr |
| Jan 4, 7:43 AM EST | Flash Flood Warning | FFC | Clarke, Madison, Morgan, Oconee, Oglethorpe, Walton | 4 hr |
| Jan 4, 7:47 AM EST | Special Weather Statement | FFC | Baldwin, Twiggs | 28 min |
| Jan 4, 8:00 AM EST | Special Weather Statement | FFC | Dooly, Houston | 30 min |
| Jan 4, 8:08 AM EST | River Flood Warning | FFC | Bartow | 3 hr |
| Jan 4, 8:16 AM EST | Special Weather Statement | FFC | Glascock, Hancock, Taliaferro, Twiggs, Warren, Washington and 1 more | 29 min |
| Jan 4, 8:25 AM EST | River Flood Warning | FFC | Gwinnett | 110 min |
| Jan 4, 8:27 AM EST | River Flood Warning | FFC | Gwinnett | 21 hr |
| Jan 4, 8:29 AM EST | River Flood Warning | FFC | Cobb | 2 hr |
| Jan 4, 8:32 AM EST | Special Weather Statement | FFC | Bleckley, Crisp, Dodge, Pulaski, Wilcox | 28 min |
| Jan 4, 8:35 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 21 days |
| Jan 4, 8:49 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 26 min |
| Jan 4, 8:53 AM EST | River Flood Warning | FFC | Cobb | 4 hr |
| Jan 4, 8:54 AM EST | Special Weather Statement | FFC | Dodge, Johnson, Laurens, Wilcox | 36 min |
| Jan 4, 9:12 AM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 33 min |
| Jan 4, 9:21 AM EST | River Flood Warning | FFC | Fulton | 21 days |
| Jan 4, 9:27 AM EST | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Treutlen and 1 more | 48 min |
| Jan 4, 9:53 AM EST | Special Weather Statement | FFC | Toombs | 82 min |
| Jan 4, 9:59 AM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 25 hr |
| Jan 4, 10:02 AM EST | River Flood Warning | FFC | Cobb, Fulton | 18 hr |
| Jan 4, 10:04 AM EST | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Jan 4, 10:19 AM EST | River Flood Warning | FFC | Fulton | 15 hr |
| Jan 4, 10:20 AM EST | River Flood Warning | FFC | Cobb | 21 days |
| Jan 4, 10:27 AM EST | River Flood Warning | FFC | Cobb, Fulton | 17 hr |
| Jan 4, 10:56 AM EST | River Flood Warning | FFC | Cherokee | 21 days |
| Jan 4, 11:42 AM EST | River Flood Warning | FFC | Cherokee | 11 hr |
| Jan 4, 11:46 AM EST | River Flood Warning | FFC | Cobb | 16 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.